# SDR RAIA201402200001

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 32,195 hours, 30,167 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR GROUND FAIL EICAS MESSAGE DURING CLIMB.  MAINTENANCE INSPECTED AND REPLACED THE NLG WOW PROXIMITY SWITCH CONNECTOR, OPS CHECKED GOOD.
